Generalized 11D supergravity equations from tri-vector deformations

Creative Commons License

Bakhmatov I., Çatal-Özer A., Deger N. S., Gubarev K., Musaev E. T.

European Physical Journal C, vol.83, no.1, 2023 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 83 Issue: 1
  • Publication Date: 2023
  • Doi Number: 10.1140/epjc/s10052-022-11163-6
  • Journal Name: European Physical Journal C
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Chemical Abstracts Core, Communication Abstracts, INSPEC, zbMATH, Directory of Open Access Journals
  • Istanbul Technical University Affiliated: Yes


© 2023, The Author(s).In Bakhmatov et al. (Phys. Rev. D 105(8): L081904, 2022) we presented a modification of 11-dimensional supergravity field equations which upon dimensional reduction yields generalized supergravity equations in 10-dimensions. In this paper we provide full technical details of that result which is based on SL(5) exceptional field theory. The equations are obtained by making a non-unimodular tri-vector Yang-Baxter deformation which breaks the initial local diffeomorphism symmetry in 11 dimensions down to separate coordinate transformations in external 7 and internal 4 directions. We also give some non-trivial solutions to these equations.